MAUDE Adverse Event Report: EXCELSIOR MEDICAL, LLC MEDLINE; SYRINGE, 10ML, SODIUM CHLORIDE

EXCELSIOR MEDICAL, LLC MEDLINE; SYRINGE, 10ML, SODIUM CHLORIDE
Catalog Number EMZCCS10500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that when connecting the sterile flush from the access kit to the injection cap, the tip of the syringe broke off in the injection cap.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
When connecting the sterile flush from the access kit to the injection cap, the tip of the syringe broke off in the injection cap.

Brand Name
MEDLINE
Common Device Name
SYRINGE, 10ML, SODIUM CHLORIDE
Manufacturer (Section D)
EXCELSIOR MEDICAL, LLC
1933 heck avenue
neptune NJ 07753 4428
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25184531
Report Number2027791-2026-00010
Device Sequence Number10543446
Product Code NGT
UDI-Device Identifier00363807011175
UDI-Public00363807011175
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K191378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEMZCCS10500
Device Lot Number3145802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown